Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Spectrum of $ X$ satisfying $ 0\leq X\sp{p}\leq X$

Author: Ralph Gellar
Journal: Proc. Amer. Math. Soc. 30 (1971), 32-36
MSC: Primary 46.06
MathSciNet review: 0283542
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sharp estimate is found for the possible spectrum of an element satisfying the polynomial inequality $ 0 \leqq {X^p} \leqq X$ in a Dedekind $ \sigma $-complete real linear algebra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.06

Retrieve articles in all journals with MSC: 46.06

Additional Information

PII: S 0002-9939(1971)0283542-3
Keywords: Dedekind $ \sigma $-complete algebra, polynomial inequality, localization of spectra, power series
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia